Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Prescribed Morr and Minoxidil for hair loss. Feel more hair loss after using solution. Normal?

hi i have been advice to use Morr 3% SOLUTION minoxidil topical for hair loss for 1 month and after that Morr 5% for life time but its been 15 days now i have been using Morr 3 twice a day and when i apply this solution i feel more hair loss then before i can see lots of hair on my fingers after application is this normal at the start of application kindly advice .
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Nasif,

Thanks for writing in.

You have been given correct treatment.
You should continue the medication for at least 3 to 6 months for visible results.
It is normal to feel increase in hair fall at the start of minoxidil therapy.
There is nothing to be worried about.
This hair loss is normal and it will stop on continuing application.
At three months time hair fall will stop.
At 6 months hair regrowth will start and at 9 months growth will be maximum.

Along with this treatment finasteride and multivitamin hair supplement is advisable.This will have optimum results.

Hope this helps.

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor